# SDR SWAA2021081792111

- Difficulty date: June 11, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500A - BS500D RBL23 WL156. / REMOVED AND INSTALLED FLOOR TO SIDEWALL SUPPORT AT FCB BS500A-BS500D RBL23 NEW FROM BDE1496-449 & 7075T62 CLAD LOT #1431953-1 IAW SRM 51-40-02; SRM 51-20-01; SRM 53-30-53-01-2; DWG 143A7501 AND DWG 143A7500 80643U 22JUN20
